Expect Different Approaches to Treat C. diff Diarrhea

You'll see changes in meds used to treat Clostridium difficile (C. diff) infections in adults...due to new guidelines.

These infections are a BIG deal...causing problems such as severe diarrhea and life-threatening inflammation of the colon. They may occur after antibiotic use or through contact with contaminated feces.

Older adults in hospitals or long-term care facilities are most at risk...but the number of cases in younger and healthier patients is growing. And these bugs are becoming more difficult to treat.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote